Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 455, NWS St. Louis, MO

July 12, 2011Adams County, Brown County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 12, 2011, 3:38 PM CDT for Adams County, Brown County, Illinois. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2011, 3:38 PM CDT (20:38 UTC)
Expired
Jul 12, 2011, 4:30 PM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Adams County, IL, Brown County, IL

The radar

The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 3:45 PM CDTHAIL 1Liberty, IL
Jul 12, 3:54 PM CDTTSTM WND DMG2 Ne Payson, ILSHINGLES BLOWN OFF OF A RESIDENCE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 1:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.6 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

944 
WUUS53 KLSX 122038
SVRLSX
ILC001-009-122130-
/O.NEW.KLSX.SV.W.0455.110712T2038Z-110712T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
338 PM CDT TUE JUL 12 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN BROWN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 430 PM CDT

* AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 7 MILES NORTHEAST OF PAYSON...OR 11 MILES EAST OF QUINCY...
  AND MOVING EAST AT 15 MPH.

  AT 331 PM CDT PING PONG BALL SIZE HAIL WAS AT THE QUINCY AIRPORT 
  BY EMERGENCY MANAGEMENT PERSONNEL. 

* LOCATIONS IMPACTED INCLUDE...
  BEVERLY...BUCKHORN...MOUNT STERLING...LIBERTY...RICHFIELD...
  KINGSTON AND KELLERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3999 9073 3984 9086 3984 9092 3978 9092
      3976 9094 3976 9097 3984 9132 4004 9124
TIME...MOT...LOC 2037Z 290DEG 14KT 3991 9118
WIND...HAIL 60MPH 1.50IN

$$

JPK
1 follow-up statement
775 
WWUS53 KLSX 122101
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT TUE JUL 12 2011

ILC001-009-122130-
/O.CON.KLSX.SV.W.0455.000000T0000Z-110712T2130Z/
ADAMS IL-BROWN IL-
401 PM CDT TUE JUL 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BROWN AND SOUTHEASTERN ADAMS COUNTIES UNTIL 430 PM CDT...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF BEVERLY...OR 16 MILES EAST OF QUINCY...MOVING EAST AT 15
MPH.

IN ADDITION...THIS STORM PRODUCED ONE INCH HAIL IN LIBERTY 345 PM 
CDT. 

LOCATIONS IMPACTED INCLUDE...
  BEVERLY...BUCKHORN...MOUNT STERLING...KINGSTON AND KELLERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3999 9073 3984 9086 3984 9092 3978 9092
      3976 9094 3976 9097 3981 9121 4002 9107
TIME...MOT...LOC 2100Z 290DEG 14KT 3988 9107
WIND...HAIL 60MPH 1.00IN

$$

JPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:13 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 12, 2:13 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
213 PM CDT TUE JUL 12 2011

.DISCUSSION...
/212 PM CDT TUE JUL 12 2011/

ST. LOUIS TOPPED THE CENTURY MARK ONCE AGAIN TODAY...EVEN WITH THE
FRONT DIRECTLY OVERHEAD. EXCESSIVE HEAT WARNING AND ADVISORIES WILL
REMAIN IN EFFECT UNTIL THE THUNDERSTORMS KNOCK DOWN THE
TEMPERATURES THIS EVENING.

SPEAKING OF THUNDERSTORMS...A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR A MAJORITY OF THE CWA UNTIL 9 PM THIS EVENING. CONVECTION SHOULD
CONTINUE TO DEVELOP IN VICINITY OF THE STALLED BOUNDARY. PRIMARY
RISK WILL BE DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE GIVEN THE AMOUNT OF MOISTURE THAT IS AVAILABLE IN THE
LOWER TROPOSPHERE.

THE UPPER LEVEL LOW THAT ORIGINATED IN THE TROPICS...AND NOW IS
ACROSS FAR SOUTHCENTRAL KANSAS WILL DRIFT EAST INTO WESTERN MISSOURI
AND SERVE AS AN ADDITIONAL MECHANISM FOR CONVECTION TO DEVELOP
TOMORROW AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE...WITH WET
MICROBURSTS THE PRIMARY THREAT. INCREASED CLOUD COVER AND
PRECIPITATION CHANCES...AND LOWER HEIGHTS WILL BRING TEMPERATURES
BELOW HEAT CRITERIA.

THURSDAY SHOULD MIMIC WEDNESDAY WITH DIURNAL CONVECTION ACROSS AT
LEAST THE WESTERN HALF OF THE CWA.

HEAT COMES ROARING BACK THIS WEEKEND AND LASTS WELL INTO NEXT WEEK
AS UPPER LEVEL RIDGE BECOMES PARKED OVERHEAD. WILL SEE HIGH
TEMPERATURES IN THE MIDDLE AND UPPER 90S...WITH AFTERNOON AND
EVENING HEAT INDICES BETWEEN 105 AND 115 DEGREES EACH DAY.

CVKING

&&

.AVIATION...
/1221 PM CDT TUE JUL 12 2011/

MAIN CONCERN FOR THIS PACKAGE WILL BE THE CHANCE OF TSTMS THIS
AFTERNOON/EVENING. WEAK STATIONARY FRONT WAS DRAPED ACROSS MO AND
IL FROM NEAR THE KC METRO TO NEAR KCOU TO THE STL METRO AREA AND
THEN EAST ALONG THE I-70 CORRIDOR IN IL. STILL EXPECT TSTMS TO
DEVELOP LATER THIS AFTERNOON IN VC OF THE FRONT. ADDITIONAL TSTMS
STRETCH FROM SE IA SW INTO N CNTRL MO...THIS MAY DVLP SOUTHWARD
THIS AFTERNOON AS WELL. THE STRONGER STORMS WILL BE CAPABLE OF
PRODUCING IFR CONDITIONS WITH GUSTY WINDS. GIVEN THE UNCERTAINTY
ON TIMING AND COVERAGE...HAVE INCLUDED VCTS. EXPECT THIS ACTIVITY
TO WANE AFTER SUNSET. THERE IS A CHANCE THAT ANOTHER AREA OF TSTMS
MAY DVLP ACROSS THE CNTRL PLAINS OVERNIGHT. IF THIS OCCURS...THEN
THIS ACTIVITY WILL SLIDE SE TOWARDS MO AND IL. CONFIDENCE IS NOT
HIGH ENOUGH ATTM TO INCLUDE IN THE TAF. AN UPPER LEVEL AREA OF LOW
PRESSURE WILL MOVE INTO THE ARE ON WEDNESDAY. THIS WILL BE THE
FOCUS FOR ADDTNL SHRA/TSTMS DVLPMNT TOMORROW AFTERNOON. ADDED VCSH
FOR KCOU STARTING AT 15Z.

SPECIFICS FOR KSTL...

THE FRONT IS DIRECTLY OVER THE METRO AREA PRODUCING EITHER CALM OR
LGHT/VRB WINDS. DUE TO TIMING AND COVERAGE UNCERTAINTIES...HAVE A
MENTION OF VCTS WITH A CB GROUP. THIS ACTIVITY SHOULD DIMINISH
AFTER SUNSET. THERE IS AN OUTSIDE CHANCE THAT ANOTHER TSTM COMPLEX
WILL MOVE SE FROM THE CNTRL PLAINS OVERNIGHT...BUT CONFIDENCE IN
THIS SCENARIO IS TOO LOW TO INCLUDE IN THE TAF ATTM. THERE IS
ANOTHER CHANCE FOR SHRA/TSTMS WEDNESDAY AFTERNOON AS AN UPPER
AREA OF LOW PRESSURE MOVES THROUGH THE AREA. HAVE ADDED A CB GROUP
WITH MENTION OF VCTS AFTER 18Z TO ACCOUNT FOR THIS FEATURE.

MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR AUDRAIN
     MO-BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
     MONITEAU MO-MONTGOMERY MO-OSAGE MO-REYNOLDS MO-ST. CHARLES
     MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
     GENEVIEVE MO-WARREN MO-WASHINGTON MO.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KNOX MO-LEWIS MO-
     MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.

IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR BOND IL-
     CALHOUN IL-CLINTON IL-FAYETTE IL-JERSEY IL-MADISON IL-
     MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ADAMS IL-BROWN IL-
     GREENE IL-MACOUPIN IL-MONTGOMERY IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Jul 12, 2:23 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
223 PM CDT TUE JUL 12 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
223 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

DANGEROUS HEAT AND HUMIDITY WILL CONTINUE INTO THIS EVENING WITH
HEAT INDEX VALUES WILL RANGE FROM 105 TO 115 DEGREES.

THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE AREA. SOME OF THE
STORMS COULD BE SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY.

DANGEROUS HEAT AND HUMIDITY IS EXPECTED TO BUILD BACK ACROSS THE
AREA THIS WEEKEND AND EARLY NEXT WEEK...WITH PEAK AFTERNOON HEAT
INDEX VALUES BETWEEN 105 AND 115 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING
REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS.

CVKING

In the hours before

Special weather statement, Jul 12, 3:18 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
318 PM CDT TUE JUL 12 2011

MOZ061-122100-
ST. CHARLES MO-
318 PM CDT TUE JUL 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. CHARLES COUNTY UNTIL
400 PM CDT...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. CHARLES...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ORCHARD FARMS...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROWNING
Local storm report, Jul 12, 3:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             5 ESE STEFFENVILLE      39.93N  91.80W
07/12/2011  E0.25 INCH       MARION             MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Jul 12, 3:27 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
327 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND GST     3 NNE PHILADELPHIA      39.88N  91.72W
07/12/2011  E50 MPH          MARION             MO   911 CALL CENTER

            OBSERVER IN EMERSON REPORTING ESTIMATED WIND SPEEDS 45
            TO 50 MPH WITH PENNY SIZE HAIL.

&&

GOSSELIN
Local storm report, Jul 12, 3:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             4 NE BURTON             39.94N  91.20W
07/12/2011  M0.25 INCH       ADAMS              IL   ASOS

&&

GOSSELIN
Local storm report, Jul 12, 3:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
336 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND GST     PALMYRA                 39.80N  91.52W
07/12/2011  E50 MPH          MARION             MO   911 CALL CENTER

&&

GOSSELIN
Local storm report, Jul 12, 3:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
338 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND GST     3 WNW HANNIBAL          39.72N  91.44W
07/12/2011  M48 MPH          MARION             MO   AWOS

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:25 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair26 min
Jul 12, 2:31 PM CDTFlash Flood WarningLSXMadison, Saint Clair3 hr
Jul 12, 3:20 PM CDTAreal Flood AdvisoryLSXAdams102 min
Jul 12, 3:23 PM CDTAreal Flood AdvisoryLSXMarion, Washington3 hr
Jul 12, 3:44 PM CDTSevere Thunderstorm WarningLSXAdams, Pike46 min
Jul 12, 4:06 PM CDTFlash Flood WarningLSXMarion3 hr
Jul 12, 4:18 PM CDTSevere Thunderstorm WarningLSXMarion27 min
Jul 12, 4:31 PM CDTSevere Thunderstorm WarningLSXBrown, Calhoun, Greene, Jersey, Pike44 min
Jul 12, 4:44 PM CDTTornado WarningLSXGreene, Macoupin, Pike46 min
Jul 12, 4:48 PM CDTSevere Thunderstorm WarningLSXMarion42 min
Jul 12, 5:03 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin, Madison, Montgomery and 1 more57 min
Jul 12, 5:10 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery30 min
Jul 12, 5:51 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Marion39 min
Jul 12, 6:53 PM CDTAreal Flood WarningLSXMarion4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.